# SDR IPXA2025021422413

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 34,955 hours, 22,912 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Part number: 285T003117
- Part serial: D01029
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT (AFTER TAKEOFF) MASTER WARNING GEAR NOT DOWN FOLLOWED WITH WARNING GEAR DOOR.   AFTER REPLACEMENT OF S488 AND M983,  VERIFIED GEAR NOT DOWN MESSAGE IS NOT PRESENT WITH GEAR UP AND THROTTLES ADVANCED. VERIFIED MESSAGE PRESENT WITH THROTTLES AT IDLE AND RADIO ALTITUDE 790 FEET, MESSAGE NOT PRESENT AT 810 FEET.
